Jun 2, 2009
I was recently diagnosed HIV+ and my CD4 count is 754 and have no symptoms or any disease. My Doc says this is good and no point to put me on ARV's.However he has prescribed for me Septrin 500mg tabs and says i have to take them for the rest of ma life.Is this necessary? And what is the side effects of Septrin being an antibiotic?
| Response from Dr. Young
I don't understand why your doctor would prescribe this to you, "for life" if your CD4 is over 200.
Septrin or Bactrim is usually well tolerated, but can cause a rash or sun sensitivity in a minority of persons.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Sore Throat After Receiving Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.